| Model Number |
2105-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for investigation since the complaint unit was discarded by the user.Hence, we could not conclusively determine the root cause of the malfunction.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.All of the 199 units of distal perfusion catheters that were manufactured in this lot number have been sold.We have not received any other complaints of a similar nature for devices from this lot.Therefore, we believe that it was an isolated incident.The malfunction occurred during the pre-use check.The surgeon used another distal perfusion catheter to complete the procedure.
Event or Problem Description
During pre-use check, when surgeon attempted to inflate the balloon, it ruptured.So, he used another catheter for the procedure.